liver-icon

Biliburin very high

Doctor, In recent report my Biliburin direct is 0.68, total is 1.85 , Indirect is 1.17.. In June'16 did same test and it was normal. Is there any side effects.? Can I do some home made things to bring it to normal?
views-icons 44 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Biliburin very high

doctor profile image
Dr. Amarpreet Singh Riar Delhi | General Practitioner
Answered
- Cap Pan-D twice daily before meals. - Tab Udiliv 300 mg twice daily after meals. - Tab Liv 52 DS twice daily after meals 4. Plenty of Fruits , Salads and Juices. - Avoid oily and Spicy food . Eat very light . - Follow up after 5 days.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil B Sheth Ahmedabad | General Physician
Answered
U need to get yr SGPT n other liver function tests also, if other results also show increase of normal value then u may require USG of yr Abdomen for liver, spleen n Gallblader.u did not mentioned whether any other reports were done or not n what was yr complaint that u got just bilirubin test done.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO